# SDR SWIA2017122644091

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 41,546 hours, 35,335 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO TO GEAR DISAGREE. NLG  DID NOT RETRACT.  ADJUSTED THE NLG PROXIMITY SENSORS,  PERFORMED MULTIPLE GEAR SWINGS.  OPS CHECKED GOOD.
